MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number TET1309D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hernia (2240); Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent a ilioinguinal neuropathy after inguinal right inguinal hernia repair with mesh.She had revision surgery 8 months post-surgery.The patient experienced inguinal pain, complications leading to recurrence.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent a ilioinguinal neuropathy after inguinal right inguinal hernia repair with mesh.She had revision surgery 8 months post-surgery.The patient experienced inguinal pain, complications leading to recurrence.The mesh was explanted one year and four months after the original surgery.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of right inguinal hernia.It was reported that after the implant, the patient experienced pain and recurrence.Post-operative patient treatment included revision surgery.

Brand Name
MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7454685
Report Number9615742-2018-00993
Device Sequence Number16487261
Product Code FTL
UDI-Device Identifier10884521180130
UDI-Public10884521180130
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberTET1309D
Device Catalogue NumberTET1309D
Device Lot NumberSMK00629
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer03/26/2018
06/12/2019
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date05/01/2018
01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TET1515(LOT#: SLK00159)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age64 YR
Patient Weight74